# SDR UIEA2018111432597

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,287 hours, 15,782 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Idle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE MESSAGE DURING ENTIRE DESCENT PHASE.  PERFORMED A BITE TASK L AND R PIMU IAW AMM 77-35-00.  TESTED GOOD.
